# SDR AALA972173

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT LIGHT AT SEAT 27H INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 27H CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
